# SDR HEEA954799

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 214175368101
- Condition: Malfunction
- Location: Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LIGHTING INOPERATIVE.    PART RECEIVED INSTALLED ON AIRCRAFT.
